Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)S59-S67
Число страниц9
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
DOI
СостояниеОпубликовано - 1 апр 2019

Отпечаток

Strongly Regular Graph
Automorphisms
Graph in graph theory
Intersection
Distance-regular Graph
Automorphism Group
Quotient
Unknown

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Цитировать

    @article{b39b008e203045229a33dc5181871f0f,
    title = "Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs",
    keywords = "distance-regular graph, graph automorphism",
    author = "Efimov, {K. S.}",
    year = "2019",
    month = "4",
    day = "1",
    doi = "10.1134/S008154381902007X",
    language = "English",
    volume = "304",
    pages = "S59--S67",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs. / Efimov, K. S.

    В: Proceedings of the Steklov Institute of Mathematics, Том 304, 01.04.2019, стр. S59-S67.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Automorphisms of an AT4(4, 4, 2)-Graph and of the Corresponding Strongly Regular Graphs

    AU - Efimov, K. S.

    PY - 2019/4/1

    Y1 - 2019/4/1

    KW - distance-regular graph

    KW - graph automorphism

    UR - http://www.scopus.com/inward/record.url?scp=85067078076&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500006

    U2 - 10.1134/S008154381902007X

    DO - 10.1134/S008154381902007X

    M3 - Article

    VL - 304

    SP - S59-S67

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -